# SDR VNAA2016032700033

- Difficulty date: March 27, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 26,884 hours, 26,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT EMERGENCY EXIT LIGHT ON FORWARD CABIN BULKHEAD INOPERATIVE. MAINTENANCE TROUBLESHOT.  R & R THE EMERGENCY EXIT LIGHT HOUSING ASSY AND PERFORMED CHECKS IAW THE AMM.   THE ACFT WAS RELEASED FOR SERVICE.
